# SDR 2001UALA01728

- Difficulty date: August 15, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Aircraft time: 66,393 hours, 37,847 cycles
- Engine: Pwa JT8D15
- Engine time: 59,983 hours, 34,597 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ferrule
- Part number: 546689
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO MIA DUE TO IDLE POWER CONDITION FROM NR 1 ENGINE.  *S/D*  THE CAUSE WAS A FUEL LEAK FROM THE FUEL LINE FROM THE FUEL/OIL COOLER TO THE P&D VALVE.  THIS LINE WAS MISSING A FERRULE AT THE P&D VALVE  CONNECTION.  THIS ENGINE HAD ONLY 370 HRS SINCE OVERHAUL.  REPLACED P&D VALVE AND FERRULE ON FUEL LINE.
